# SDR AALA202109156943

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 6,267 hours, 1,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHT RACEWAY BROKEN ROW 19 LEFT. REMOVED AND REPLACED RACEWAY AT ROW 19 LEFT. EMERGENCY LIGHT OPERATIONS NORMAL PER AMM 35-50-00.
